×

zbMATH — the first resource for mathematics

The lattice of all systems of r-ideals in a set. (English) Zbl 0232.54002
MSC:
54A10 Several topologies on one set (change of topology, comparison of topologies, lattices of topologies)
06B10 Lattice ideals, congruence relations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] FUCHS L.: On partially ordered algebras II. Acta scient. math. Szeged, 26, 1965, 35-41. · Zbl 0192.09603
[2] GAIFMAN H.: The lattice of all topologies on a denumerable set (abstract). Amer. math. Soc. Notices, 8, 1961, 356.
[3] JAKUBÍK J.: Lattice ordered algebras generated by a system of ideals. Colloq. Math., 20, 1969, 31-44. · Zbl 0194.01501
[4] SCHNARE P. S.: Infinite complementation in the lattice of topologies. Fundam. math., 64, 1969, 249-255. · Zbl 0177.25002
[5] STEINER A. K.: The lattice of topologies: structure and complementation. Trans. Amer. Math. Soc., 122, 1966, 379-398. · Zbl 0139.15905
[6] WOLK E. S.: Order compatible topologies on a partially ordered set. Proc. Amer. Math. Soc., 1958, 524-529. · Zbl 0089.01902
[7] ČORNAYOVÁ J.: Systémy ideálov v univerzálnych algebrách. [Diplomová práca.] 1968.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.